# SDR DALA2015101906281

- Difficulty date: October 17, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 82,099 hours, 37,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING HATCHWAY LINING EMERGENCY LIGHT ASSY LIGHTS OUT.  REPLACED POWER SUPPLY OPS CHECKED GOOD IAW AMM 33-51.
